Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Weight Gainer That Helps Build Red Blood Cells In Hiv Patients

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

BODY WEIGHT

HELLO DOC, I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL THAT IS ZIDOVUDINE 300mG + LAMIVUDINE 150mg + NEVIRAPINE 200mg. MY CD4 COUNT AS ON JULY IS 450 BEFORE 6 MONTHS (FEBRUARY) IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...Please direct all purely HIV questions to the HIV forum. I answer questions related to coinfection. Your CD4 cell count decline is surprising and your weight Read more »

Ideal Body Weight for HIV patients

Is there an ideal body weight to be used especially for HIV positive patients? Can you compare... Read more »

Growth Hormone

Dear Dr Francisco,Is growth hormone injection the same thing as Procrit injections? My physician... Read more »
Articles
The Body PRO

Poster Session 42351: The Effects of Oxandralone on Body Weight and Composition in Patients with HIV-Associated Weight Loss

...A variety of anabolic steroids are in use to help counteract the severe loss of body weight that effects many patients with advanced HIV disease. Studies have previously shown that HIV-related wasting causes the destruction Read more »
AIDS InfoNet

Lymphoma

...sores, hair loss, and numbness or tingling in the feet or hands. Chemo also damages bone marrow. This can cause anemia (low red blood cells) and neutropenia (low white blood cells). Neutropenia increases the risk of bacterial infections.... Read more »
AIDS InfoNet

Pentamidine

...changes in how things taste, nausea, or vomiting. When pentamidine is given intravenously, it can cause low levels of white and red blood cells. It can also lower the number of platelets in the blood, which affects blood clotting. Intravenous... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

...rhythm. Tell your health care provider if you feel dizzy while taking atazanavir. Bilirubin is produced by the liver when old red blood cells are broken down. High levels of bilirubin can cause yellow skin or eyes. This is called jaundice. About... Read more »
Connect With Others

Patients with concomitant HIV and CVID

Posted by Impossible
...Here's a short power point presentation www.mcgill.ca/files/microimm/Sun_IHI.ppt One of their patients who has HIV after going on HAART or ART saw there immunoglobulin levels greatly decrease indicating somehow HIV was masking their... Read more »

HIV Patients required study Vancouver and Toronto

Posted by estyle
...HIV Patients required for paid surveys and focus groups. Earn $150-$350 dependant on study you are selected for. Call 604-628-7647 Read more »

AIDS patient eradicted of HIV virus?

Posted by Mike89406, 4 Replies
Very interesting read while he went through some hardships doing this it sounds like the opening of a possible new door to treatment. The guy hasn't been on Meds for 600 days after a bone marrow transplant. ... Read more »

Drug Holidays may be over for HIV patients.

Posted by sunkyst, 3 Replies
...Good article on a new study about HIV drug holidays. http://abcnews.go.com/Health/ReproductiveHealth/story?id=2687714&page=1&CMP=OTC-RSSFeeds0312 Read more »